# SDR R61A2023091800513

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 38,293 hours, 29,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH CF-2 SKIN HAS  DRILL STARTS ON FUSELAGE SKIN BELOW STR 16L AND FWD AND AFT OF FRA 54 UNDER PANEL 192EL. INSTALLED SOLID RIVETS IAW ETD2023-170-023111 REV A. REF VP-040000-2023 N/R 5 C-1 AND 2 FOR WORK STEPS PERFORMED AND NDT.
